# SDR CALA2016051600309

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 45,871 hours, 13,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200051801
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING MID CABIN PERMANENT REPAIR IAW PART 3 WITHIN 2 FLIGHT CYCLED.  ACCOMPLISH ECRA 3351-01129 PART 1.  R & R HOUSING ASSEMBLY SIGN EXIT, MID CABIN IAW AMM 33 -51-01.  INSPECTIONS CREATED BY AUTO DIP PENDING ACFT RECORDS AUDIT & UPDATE.
